# SDR HALA0600711

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 767-300
- Aircraft serial: 55122
- Aircraft time: 7,874 hours, 19,431 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB: FWD PITOT FAIL LEVEL 1 NO TAKEOFF ALERT.  REMOVED AND REPLACED RUDDER LIMITER PITOT IAW AMM 34-1 1-02. OPS CHECK OK. LEAK CHECK OK IAW AMM 34-11-00.
